# SDR CA040521007

- Difficulty date: February 3, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,048 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 00216H4632
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOTS WINDSHIELD INNER PANE SHATTERED WHILE IN FLIGHT
